# SDR 01FDEA00890

- Difficulty date: October 15, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O, NR 1 REVERSER UNLOCK LIGHT ILLUM.  RELEASE PER MEL.
